# SDR AALA202412097355

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 29,003 hours, 11,746 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN YELLOW BAND. SERVICED R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
